It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=electric6]i was on trinessa for about 8 months and the pharmacist just gave me trisprintec after teh recall. the first time i ever took the pill, my breasts were a little sore for a few months, but i was wondering if thats normall when shitching pills aswell.
~Thanks[/QUOTE]


It's normal to experience different side effects when switching pills, but it isn't as common when you're just switching to a different generic. Trinessa and Tri-Sprintec have identical active ingredients, but the inactive ingredients (which don't have anything to do with the effectiveness of the pill) may differ slightly, and some woman claim that those differences do cause some side effects.

Anyway, the side effects should go away after a cycle or so, if they're even due to the Tri-Sprintec at all.





All times are GMT -7. The time now is 11:42 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!